Jump to content
CrazyBoards.org

Conservative Pdoc taking big step!


Recommended Posts

Hey guys,

Well, I had my first psychiatrist appointment since a couple weeks before Christmas today. I was worried that something bad might happen in between the start of Christmas break and the start of the new semester, because last holiday season I took myself off four meds cold turkey and then found that I had no one to contact for support, or to tell me that I was doing a bad thing (duhoy) and how much of a risk I was taking. Campus health was closed, my pdoc's office was closed, and the emergency line at the hospital told me that they didn't do phone consults. Nice, very nice. Ah well.

Nothing really bad happened this holiday season. I did start crying again after having been doing better for a couple weeks, but I didn't run into any major crisis or whatever. So that was good.

So I go to my pdoc appt. this morning and explain that I've been crying again, and also that I've been really tired. After talking for awhile we decide that we're going to increase my antidepressant and decrease one of my mood stabilizers. So now I've gone from 5mg of Lexapro to 10mg, and 300mg Lamictal to 200mg. I'm also on Lithium 1200mg, Risperdal 2mg, Trazodone 50mg, and Clonazepam 1mg. ... is that it? ha, i think so... it's a lot to keep track of.  ;)

So I'm pretty sure I should be okay, what with two mood stabilzers to keep me on this side of normal - but I'm pretty sensitive to SSRIs. So I can't help but feel a little nervous. And I'm surprised my pdoc increased it in the first place! She actually recognized that she had been cautious - what a miracle.

Anyway, that's all that's new with me. Please hope that I don't start climbing up the walls or anything. Thanks!  :)

Link to comment
Share on other sites

The only way I get my pdoc to change anything is to show up at my apointment a little hung over.  I saw her today and the first thing she said was "you don't look good."  So I start seroquel tonite.  Then she lectured me on the dangers of drinking on lithium.  I was staring out the window at a doe in the woods the whole time.  It was cool.

Anyway, I can see why you would be tired with all you're on.  Clonazepam and trazadone are real sleapy I think.  Lexapro is pretty good stuff.  It should help the depression.  Good luck!

Link to comment
Share on other sites

You are not a lab rat.  If a rat at all, you are Cinnamon, travelling the world from the sunflower-painted cavas shoulder bag of Stargirl Caraway, perhaps with a miniature ukele.  Only if we're all rats, anyway, running a rat race with a little rat Rowan Atkinson squeaking about drifters and falling over. 

How are you doing?

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...